# SDR ERAA20120098

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 38,116 hours, 42,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 826069125
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 38,116 hours, 42,354 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST FLUID NR 1 HYDRAULIC SYSTEM TO THE ISO VALVE.  FOUND HOLE IN NR 1 HYDRAULIC SYSTEM ANTI-SKID RETURN LINE.  REPAIRED IAW -8 AMM 20-50-52, OPS AND LEAK CHECK GOOD.
